The maximum therapeutical dose is 800mg., meaning that studies of this antipshychotic are up to that dose with regards to benefits, risks, potential side effects, interactions, etc.
You are playing with fire , I have said that before and I say it again, do not take this dosage again, obviously you tolerated a very high dose which could have caused you to OD, and an overdose of seroquel can be fatal, consider yourself lucky.
I suggest you contact your Dr. in the morning and let him / her know and change this medication, I have been on it for over a decade and it works fine for me (500mg), and I will state that everybody reacts differently to meds... here is one case, I am not judging you, just concern that you do not OD on it.
I completely agree with masso's comment. NEVER use a medication in any way except what your physician has specifically prescribed. It's dangerous and potentially fatal.
Seroquel is a very potent anti-psychotic medication which some doctors may prescribe for the side effect of drowsiness. Have you ever tried medications like Trazadone or the sleep aids like Ambien or Lunesta?
Best regards and hope you catch some ZZZ's soon! Wildcat
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2013 • 7 answers
Updated 17 Dec 2018 • 6 answers
Updated 5 Sep 2012 • 7 answers
Updated 10 Dec 2012 • 3 answers
Updated 26 Aug 2015 • 4 answers